MathSciNet Relay Station
MathSciNet bibliographic data
MR1211728 (94e:49013) 49N60
Fusco, Nicola; Sbordone, Carlo Some remarks on the regularity of minima of anisotropic integrals. Comm. Partial Differential Equations 18 (1993), no. 1-2, 153–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement